The Community for Technology Leaders
RSS Icon
Subscribe
Issue No.05 - May (2002 vol.51)
pp: 588-591
ABSTRACT
<p>A recently proposed multiplier for finite fields given by equally spaced polynomials is based on the transformation from the polynomial basis to its dual basis, combined with multiplication by a constant. We classify the constants that are optimal regarding the cost of this operation and investigate the cost of the inverse transformation.</p>
INDEX TERMS
Equally spaced polynomials, dual bases, trace, multipliers for {\rm F}_{2^n}
CITATION
D. Gollmann, "Equally Spaced Polynomials, Dual Bases, and Multiplication in F2^n", IEEE Transactions on Computers, vol.51, no. 5, pp. 588-591, May 2002, doi:10.1109/TC.2002.1004597
24 ms
(Ver 2.0)

Marketing Automation Platform Marketing Automation Tool